# SDR DL72S951137

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Crack
- Location: Nr 2 Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-1 LETTER CHECK, 2 INCH BY .25 INCH CRACKS BELOW ANTI-ICE TUBE ON NBR 2 L/E SLAT.  REPAIRED PER MM 57-54-0 PG 807A.
